# SDR REXA201100882

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 22,667 hours, 19,812 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 28-23-01 RT FUEL PUMP INOP.  REMOVED AND REPLACED RT BOOST PUMP IAW AMM 28-23-01.  OPC GOOD.  THIS CLEARS DM 55293.  PLACARD REMOVED.  "VERIFIED PART EFFECTIVITY."
